CSN Login
Members Online: 9

retaining fluids

dagreene
Posts: 4
Joined: Apr 2012

once i started treatment my legs started swelling and had shortness of breath. I have been done with treatments since 1st of year but the swelling and shortness of breath remains they have already taken 2 liters of fluid out of me from around and inside my lungs. now 3 weeks later is building up again.

Captain11
Posts: 88
Joined: Apr 2011

I haven't heard of anyone retaining fluids like that...Could you be somehow allergic to something? or are you having sensitivity issues with the chemo????? Check with the doc and don't leave without some answers. Good luck and God bless.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network